Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I have chest pains and an irregular heat beat.My cheek has gotten numb on one side

Lately ive been havin chest pains and an irregular heat beat (too fast). My cheek has gotten numb on one side and ill start to panick. Ive been to the doctor but they only prescribed me some ativan and told me they were palpations and anxiety . Im scared it could be something else. Just wanted to see if anyone thought it could be something else.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Homeopathy :- Take ACONITE 200C just once a day or when you get heart palpitaion you can repeat it at 15 minutes to an hours interval till you start feeling better after that just once a day half hour before going to bed till you are 100% better. No side effects or complications just 100% relief and cure . that is what Homeopathy is all about ! Keep me posted about your progress after taking it for three days. Take care and God Bless you ! P.S. I am Moony too thats my nick ! Nice to meet you ! Have a nice day and God Bless you
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor